MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ7588
Medical Device Problem Codes Break (1069); Retraction Problem (1536); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, the cq7588 pta balloon dilatation catheter was returned to the manufacturer for evaluation.The investigation identified both product problems.The investigation was not able to determine a root cause.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the events indicated that model cq7588 pta balloon dilatation catheter experienced material rupture and a retraction problem.This report was received from one source.The device was used in the patient.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10.A lot number was provided, and a lot history review was performed.For the reported event, the cq7588 pta balloon dilatation catheter and a photo were returned to the manufacturer for evaluation.The investigation confirmed retraction issue and break; however, material rupture was not identified.The investigation was not able to determine a root cause.The device was labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the events indicated that model cq7588 pta balloon dilatation catheter experienced material rupture, a retraction problem, and a break.This report was received from one source.The device was used in the patient.Patient age, weight, and gender were not provided.There was no reported patient injury.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8808385
Report Number2020394-2019-01623
Device Sequence Number320348
Product Code DQY
UDI-Device Identifier00801741063138
UDI-Public(01)00801741063138
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ7588
Device Catalogue NumberCQ7588
Device Lot NumberREDN2420
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/19/2019
Supplement Report FDA Received Date10/17/2019
Patient Sequence Number1